Affordable Access

Publisher Website

The homotopy category of complexes of projective modules

Authors
Journal
Advances in Mathematics
0001-8708
Publisher
Elsevier
Publication Date
Volume
193
Issue
1
Identifiers
DOI: 10.1016/j.aim.2004.05.003
Keywords
  • Coherent Ring
  • Flat Module
  • Projective Dimension
  • Compactly Generated Triangulated Category
  • Derived Category
  • Dualizing Complex
Disciplines
  • Mathematics

Abstract

Abstract The homotopy category of complexes of projective left-modules over any reasonably nice ring is proved to be a compactly generated triangulated category, and a duality is given between its subcategory of compact objects and the finite derived category of right-modules.

There are no comments yet on this publication. Be the first to share your thoughts.